# SDR DALA13023923136

- Difficulty date: May 15, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SIDE, BETWEEN FR 20 TO 21, -Y189 FLOOR SUPPORT CORRODED.   REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 105.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND DWG D53111406.
